I am 55 male, diabetic, hypertension,thyroid-hypo, have Lung nodule-
In last CT done noticed 5 mm lung nodule. feeling weakness even on doing like 5-8 minute work. After one month Ct was again done ,it shows lung nodule 4 mm, does it is possible that lung nodule size goes decreased on its own?
Should I ask doctor for repeat CT after 6 month of last CT?
Does MRI is more effective for such confused reading.
Does with Ventoline lung nodule can be decreased? please clarify these confusion
Lung nodules or small masses of tissue in the lung may appear as round, white shadows on imaging studies and are quite common. Aside from malignancy, causes of noncancerous lung nodules include infections, such as histoplasmosis or tuberculosis, hamartoma, lung cysts, and vascular abnormalities. It is possible that the size decreased but your doctor may also monitor the nodule for changes using periodic imaging tests, where a CT scan is usually the first step. Depending on the cause, this nodule may change in size. However, medications such as salbutamol or ventolin has not been associated with changes in nodule size. Additional studies may be done. Hope this helps. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.